MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 16; HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 16; HIP FEMORAL STEM
Catalog Number L20316
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision note reported stem wear.Stem was noted to be well-fixed and not removed.Doi: (b)(6) 2017; (b)(6) 2018; unknown hip.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 16
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cede 69801
FR  69801
MDR Report Key7935533
Report Number1818910-2018-71364
Device Sequence Number1539764
Product Code KWL
UDI-Device Identifier10603295258070
UDI-Public10603295258070
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K123991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberL20316
Device Lot Number5269648
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date12/12/2018
Patient Sequence Number1
Patient Age67 YR
Patient Weight126